RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Hamadene, Said

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:29
Abstract pages:212
Full texts:45
References:55
E-mail:
Website: http://lmm.univ-lemans.fr/spip.php?article6

http://www.mathnet.ru/eng/person112941
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. S. Hamadene, Y. Ouknine, “Reflected backward SDEs with general jumps”, Teor. Veroyatnost. i Primenen., 60:2 (2015),  357–376  mathnet  mathscinet  elib; Theory Probab. Appl., 60:2 (2016), 263–280  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019